# SDR GLBA20090512F

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 26,435 hours, 32,585 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Misaligned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5091 - ENROUTE, PILOTS REPORTED THAT THE GEAR WOULD NOT RETRACT AFTER TAKEOFF. THE J-HOOK DID RELEASE. THEY TRIED A COUPLE TIME TO GET THE GEAR TO COME UP. MAINTENANCE RE-STOWED THE EMERGENCY HANDLE AND INSPECTED THE LT AND RIGHT SAFETY SWITCHES. GEAR SWINGS WERE PERFORMED MULTIPLE TIMES WITH NO DICREPTIMES WITH NO DESCREPANCIES NOTED. REFERENCE MM 32-20-00. OPERATIONAL CHES WERE GOOD.
